# SDR 99ZZZX539

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N304MM
- Make and model: Piper PA-32-300
- Aircraft serial: 3240588
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 587827
- Condition: Failed
- Location: Landing Light
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT WHEN THE LANDING LIGHT WAS SWITCHED ON.  TROUBLESHOT AND FOUND THE SWITCH DEFECTIVE.
